|ziagen, videx, sustiva combo = heart problems?
Mar 1, 2004
I've been on this combo for years (maybe 5 years?) and have had much success. My t-cells vary from a high of 600's to mid 400's with no/low viral load. Lately, I've had a few chest pains, nothing at length, just comes and goes. Is this something that should be concerning? I'll be 38 in May. I feel that I'm too young to be having Heart Disease issues. Additionally, I recently passed a kidney stone and had a bout of gout. Could these issues be related to my drug regimen or simply a part of the aging process?
PS - THANKS for a great forum. I just found it!
| Response from Dr. Boyle
It's unlikely to be your regimen directly, although lipid problems that are sometimes associated with HAART can cause cardiac problems. This is something you should discuss with your doctor as soon as possible since it could be something that needs to be treated. If this problem occurs before you can contact your doctor, you should go to the ER for evaluation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get AIDS From Blowjob From A Prostitute?
- Achy Balls After Handjob Worried I Have HIV
- Anal Warts After Sex With Sex Worker Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.